Red font color

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

HALO
Regular Member


Date Joined Nov 2004
Total Posts : 167
   Posted 9/27/2006 10:39 PM (GMT -6)   
I've noticed some of you are using red font color in some of your posts or signatures.  The color red can cause seizures in some people.  If you would please use a different font color it would be greatly appreciated.
Shaun
 
Intractible Epilepsy, 7 knee surgeries, 1 shoulder surgery, Compressed discs in spine, Sacroiliac Joint Disfunction, Leg Length Deficency
Topamax 300mg's
Klonopin 1.5mg
Lamictal 200mg's
 
No one left behind!
RLTW
Educate, Enlighten, and Empower!
Epilepsy Forum Co-Moderator


HALO
Regular Member


Date Joined Nov 2004
Total Posts : 167
   Posted 10/25/2006 3:08 AM (GMT -6)   
bump
Intractible Epilepsy,7 knee surgeries, 1 shoulder surgery, compressed discs in spine, Curvature of spine, sacroiliac joint disfunction, leg length deficency. Meds:  Topamax 300mg's, Klonopin 1.5mg's, Lamictal 200 mg's
No one left behind!
RLTW!
Educate, Enlighten, and Empower!
Epilepsy Forum Co-Moderator

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, March 25, 2017 9:42 PM (GMT -6)
There are a total of 2,781,875 posts in 305,719 threads.
View Active Threads


Who's Online
This forum has 152052 registered members. Please welcome our newest member, maeri554.
380 Guest(s), 10 Registered Member(s) are currently online.  Details
19tarpon47, LymePickle, kelsey.dossa, bythesea, Booklvr, OldSalty, csantamaria, Plucky, aloha234, Bman7577


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer